Bulletin of the American Mathematical Society

Norms on quotient spaces

Arnold Lebow and Martin Schechter

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1322-1325.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Lebow, Arnold; Schechter, Martin. Norms on quotient spaces. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1322--1325. https://projecteuclid.org/euclid.bams/1183530921

Export citation


  • 1. L. S. Gol'denšteĭn, I. Ts. Gokhberg and A. S. Markus, Investigation of some properties of bounded linear operators in connection with their q-norms, Učhen. Zap. Kishinevsk. Un-ta 29 (1957), 29-36.
  • 2. L. S. Gol'denšteĭn and A. S. Markus, On the measure of non-compactness of bounded sets and of linear operators, Studies in Algebra and Math. Anal., pp. 45-54, Izdat. "Karta Moldovenjaskei," Kishinev, 1965. (Russian)
  • 3. G. Darbo, Punti uniti in transformazioni a condiminio non compatto, Rend. Sem. Mat. Padova 24 (1955), 84-92.
  • 4. Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucleaires, Mem. Amer. Math. Soc. no. 16, Amer. Math. Soc., Providence, R. L, 1955.
  • 5. Frank F. Bonsall, Compact linear operators, Lecture notes, Yale University, New Haven, Conn., 1967.
  • 6. Bertram Yood, Properties of linear transformations preserved under addition of a completely continuous transformation, Duke Math. J. 18 (1951), 599-612.
  • 7. Martin Schechter, Riesz operators and Fredholm perturbations, Bull. Amer. Math. Soc. 64 (1968), 1139-1144.
  • 8. K. Gustafson and J. Weidmann, On the essential spectrum, J. Math. Ann. Appl. 25 (1969), 121-127.
  • 9. Martin Schechter, On perturbations of essential spectra, J. London Math. Soc. 1 (1969), 343-347.
  • 10. R. J. Whitley, Strictly singular operators and their conjugates, Trans. Amer. Math. Soc. 113 (1964), 252-261.
  • 11. Casmir Kuratowski, Sur les espaces complets, Fund. Math. 15 (1930), 301-309.
  • 12. B. Gramsch, Über analytische Stroungen und den Index von Fredholm-operatoren auf Banachraumen, University of Maryland, College Park, Md., 1969.